MAUDE Adverse Event Report: NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC. NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with an ipg on (b)(6) 2019.He has had lead migration since (b)(6) of 2019, which has been mitigated by programming strategies.However, on (b)(6) 2020, patient decided that he would like to have a revision to optimize his therapy options and efficacy.The revision procedure was performed (b)(6) 2020.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC.
2320 faraday avenue
suite 100
carlsbad CA 92008 7241
MDR Report Key11029037
Report Number3015425075-2020-00014
Device Sequence Number1307866
Product Code GZB
UDI-Device Identifier00812537030494
UDI-Public01008125370304941118110517191105
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/05/2019
Device Model Number71002
Device Catalogue Number71002
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;